Infinite hierarchical potential games

L. Mallozzi, S.H. Tijs, M. Voorneveld

Research output: Contribution to journalArticleScientificpeer-review

5 Citations (Scopus)
231 Downloads (Pure)
Original languageEnglish
Pages (from-to)287-296
Number of pages9
JournalJournal of Optimization Theory and Applications
Volume107
Issue number2
Publication statusPublished - 2000

Cite this

Mallozzi, L., Tijs, S. H., & Voorneveld, M. (2000). Infinite hierarchical potential games. Journal of Optimization Theory and Applications, 107(2), 287-296.